# SDR FDEA201302060278

- Difficulty date: February 6, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11F
- Aircraft serial: 48601
- Aircraft time: 53,086 hours, 9,552 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AEA01152
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 PLUG DOOR CUT-OUT FORWARD JAMB LOWER ACCESS HOLE CUT-OUT OF PANEL CRACKED.  REPAIRED IAW SRM 53-40-15 FIGURE 201 REPAIR 3 REVISION 51.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISIN 116.
